# SDR CALA2025082208033

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 29,006 hours, 10,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT/OIL SMELL ON TAKEOFF UNTIL 1ST PWR REDUCTION LOCKED PENDING REVIEW OF CORRECTIVE ACTION. DEBRIEFED CREW UPON ARRIVAL,  PERFORMED INITIAL EVALUATION WITH BOTH ENG RUNNING, NO FUMES OR SMOKE NOTICED REF FIM 21-00 TASK 806 OK TO UNLOCK. PERFORMED METHOD 2, HIGH POWER ENGINE RUN AND LOW POWER ENGINE RUN REF AMM 72-00-00-100-804-F00, WITH PACKS ON, NO SMELL OR ODOR IN CABIN. OKAY FOR SERVICE.
